# SDR AALA202304052342

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N430AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10387
- Aircraft time: 7,884 hours, 2,068 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Stuck
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR STUCK. MAINTENANCE LUBRICATED DOOR LOCK PIN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-40-00.
